# SDR SRAA970803

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46149
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 577412063004
- Condition: Leaking
- Location: Lt Mlg Bogie
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING WHILE TAXIING FOUND AIRCRAFT WAS DIFFICULT TO STEER AND LOST HYDRAULIC FLUID.  AIRCRAFT VEERED OFF TAXI WAY AT APPROX 2 MPH.  ENGINES WERE SHUT DOWN IMMEDIATELY.  RMLG SETTLED UP TO THE AXLE.  AIRCRAFT WAS OFF LOADED, DEFUELED THEN TOWED OUT OF SOFT GROUND.  INSPECTED AIRCRAFT AND FOUND THE LEFT BOGIE TRIM CYLINDER FLEX LINE LEAKING, CAUSING HYDRAULIC FLUID TO DUMP.  PERFORMED HFEC ON MLG ATTACH POINTS, NO CRACKS OR DEFORMATION NOTED.  PERFORMED FOD INSPECTION TO ALL FOUR ENGINES, NO DEFECTS NOTED.  REPLACED THE LT BOGIE TRIM CYL FLEX LINE, LEAK CHECK GOOD PER MM CH 29-00.
